# SDR W321581A5

- Difficulty date: October 6, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N171QS
- Make and model: Boeing 737*
- Aircraft serial: 30572
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 97109323015
- Condition: Broken
- Location: Aft Cargo Comp
- Part time: 1,354 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STABILIZING ROD END ON PORTABLE WATER TANK BROKE OUT OF BEAM.  DURING NON-ROUTINE MAINTENANCE IN THE AFT LOWER CARGO COMPARTMENT FOUND TURNBUCKLE ASSY PN 971093025 HAD BROKE FREE OF BEAM PN 97109323015.  LOCATION IS APPROX FS887, RBL 10.75, WL 202.  OPERATOR INDICATED THIS IS A REPEAT OCCURRENCE AS THIS ALSO OCCURRED ON OTHER AIRCRAFT.  SB IS BEING PREPARED.(K)
